# SDR 2002UALA01271

- Difficulty date: August 1, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 38,627 hours, 14,204 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD BANGING NOISE FROM LEFT PACK, MAIN DISTRIBUTION DUCT CAME LOOSE FROM CEILING AND WAS HANGING DOWN 4-6 INCHES BETWEEN ROWS 9-11.  FOUND OVERHEAD DISTRIBUTION DUCT SEALANT SPLIT AT ROW 8 THROUGH 10.  FOUND MISSING FASTENERS USED TO SECURE OVERHEAD DUCT TO CENTER OVERHEAD SLOT.  REPLACED AIR DUCT AT ROW 8-10 PER MM21-23-01.  CLEANED AIR NOZZLES AND RESTRICTOR PLATES AND INSTALLED. OPS CHECKD.
